# SDR DHL96726002

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- Engine: Pwa JT8D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Vent Line
- Part number: 313594
- Condition: Plugged
- Location: Nr 2 Engine Gb
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LOST OIL QUANTITY AND OIL PRESSURE ON NR 2 ENGINE, COMPLETED ENGINE SHUTDOWN.  FOUND FITTING OIL DIFF SWITCH VENT LINE PULLED OUT OF GEARBOX.  REWORKED PER PW 72-61-01 REPAIR 38, REATTACHED LINE AND OPS CHECK OK.
